# SDR UPS06446306

- Difficulty date: February 8, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W O/B AFT FLAP ACCESS PANEL NR 588KT AFT SUPPORT I/B AREA CORROSION CRACK REVEALED.  CORROSION BLEND OUT 0.055" BY 1" BY 3" EXCEED SRM 57-50-01 FIG 3.  LIMIT AFT SUPPORT REPAIRED AS PER SRM 51-40-03 FIG 4 AND HFEC INSP C/OUT AS PER NTM PART6 51-00-0 FIG 4.  RESULT NO CRACK FOUND AT CUT LINE AND FIBERGLASS T/E WEDGE REPAIRED AS PER SRM 51-40-12 PART 4D FIG 11.
